Second-kind boundary integral equations for electromagnetic scattering at composite objects - Archive ouverte HAL Access content directly
Journal Articles Computers & Mathematics with Applications Year : 2017

Second-kind boundary integral equations for electromagnetic scattering at composite objects

(1) , (2) , (3)
1
2
3

Dates and versions

hal-01671147 , version 1 (21-12-2017)

Identifiers

Cite

Xavier Claeys, Ralf Hiptmair, Elke Spindler. Second-kind boundary integral equations for electromagnetic scattering at composite objects. Computers & Mathematics with Applications, 2017, 74 (11), pp.2650 - 2670. ⟨10.1016/j.camwa.2017.08.014⟩. ⟨hal-01671147⟩
553 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More